# SDR CAL950285

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1442 - ONLY THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER THE GEAR WAS SELECTED DOWN ON APPROACH TO EWR.  IN AN ATTEMPT TO RECYCLE THE GEAR LOCK OVERRIDE HAD TO GET GEAR UP.  THE GEAR WAS SELECTED DOWN AGAIN, BUT ONLY THE RED NOSE GEAR LIGHT ILLUMINATED.  THE GEAR WAS CONFIRMED DOWN AND LOCKED THROUGH THE VIEW PORTS AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR/GROUND LIGHTS CIRCUIT BREAKER TRIPPED.  THE CIRCUIT BREAKER WAS RESET.  MAINTENANCE WAS UNABLE TO DUPLICATE TRIPPING OF THE CIRCUIT BREAKER.  (X)
